# SDR CA990614088

- Difficulty date: May 26, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- Aircraft time: 4,165 hours
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Failed
- Location: Nr 5
- Component: Brake
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WHEEL NR 5 BRAKE TEMPERATURE AT SHUT DOWN 635 DEGREES CELSIUS.  REPLACED NR 5 MAIN WHEEL ASSY AND INSPECTED BRAKE UNIT.  NO FAULT FOUND WITH BRAKE UNIT.
